# SDR HEEA967810

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 066304400
- Condition: Defective
- Location: Radar Alt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ROTATE DECISION HEIGHT NEEDLE FULL SWING AND LOOSE GLASS. FOUND GLASS PUSHED IN AND CLAMP WHICH HOLDS GLASS DOWN TO BE BROKEN.  REPLACED CLAMP.  REPAIRED.  FOUND FLAG TO GET STUCK WHEN PRESSING SELF-TEST.  RE-POSITIONED RETAINER ON FLAG ASSY.  FOUND SHIELD TO BE STOPPING FLAG FROM MOVING.
